# SDR UPS96205799

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corrosion
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON EXPANSION LINK STA 850 TO 870 LBL 45, WL 208.  CORROSION REMOVAL WAS OUT OF LIMITS.  FABRICATED NEW LINK AND INSTALLED IAW SRM 53-10-1, 51-10-2, OHM 20-50-3 AND MM 51-20-31.
